Riv.Mat.Univ.Parma (7) 3* (2004)


Some remarks on a conjecture of Dwork

Pages: 245-252
Received: 29 February 2004    Revised: 14 July 2004
Mathematics Subject Classification (2000):
34A20 - 14H30 - 14H05

Abstract: We present recent results concerning the shape of the set containing the second order differential operators on the projective line, having a full set of algebraic solutions. Using a finiteness property of the Belyi functions, we show that the set of Lamé operators Ln with n fixed and fixed projective monodromy is finite.

Home Riv.Mat.Univ.Parma